# SDR 96UAL900845

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1858U
- Make and model: Doug DC-10-30
- Aircraft serial: 46987
- Engine: Ge CF650C2
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING TEST FAILED.  FORWARD SECTION AT FAULT.  FOUND FORWARD SECTION LIGHT ASSEMBLY INOPERATIVE AND BROKEN CABLE NEAR LIGHT CONNECTION.  REPLACED LIGHT ASSEMBLY AND REPAIRED CABLE.
